Alert archive / Missouri / Flash Flood Warnings in 2022

Flash Flood Warning 9, NWS Springfield, MO

April 21, 2022Barry County, McDonald County, Newton County, Missouri

NWS Springfield, MO issued this flash flood warning at Apr 21, 2022, 4:19 AM CDT for Barry County, McDonald County, Newton County, Missouri. It was in force for 6 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2022, 4:19 AM CDT (09:19 UTC)
Expired
Apr 21, 2022, 10:07 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Barry County, MO, McDonald County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 91 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 6:27 AM CDTFLASH FLOODStella, MOMODOT REPORTS PORTION OF ROUTE D ACROSS THE NEWTON AND MCDONALD COUNTY LINE IS CLOSED DUE TO FLASH FLOODING.
Apr 21, 6:29 AM CDTFLASH FLOODGoodman, MOREPORT OF WATER OVER A FEW ROADWAYS IN TOWN, WITH WATER COMING INTO ONE HOME.
Apr 21, 6:33 AM CDTFLASH FLOOD4 S Neosho, MOMODOT REPORTS PORTION OF ROUTE D IN NEOSHO IS CLOSED DUE TO FLASH FLOODING.
Apr 21, 7:30 AM CDTFLASH FLOOD5 E Goodman, MOREPORT VIA SOCIAL MEDIA OF MEASURED RAINFALL AMOUNT OVERNIGHT OF 4.35 INCHES IN MCNATT, MISSOURI (MCDONALD COUNTY).
Apr 21, 7:47 AM CDTFLOODStella, MOHIGHWAY A IN STELLA IS CLOSED DUE TO FLOODING OVER THE ROADWAY.
Apr 21, 8:07 AM CDTFLOOD5 Ese Goodman, MOHIGHWAY CC NEAR ELKHORN BRANCH HAS WATER OVER THE ROADWAY.
Apr 21, 9:32 AM CDTFLOOD4 Wsw Ridgley, MOHIGHWAY U IS CLOSED AT THE MIKES CREEK LOW WATER CROSSING DUE TO FLOODING OVER THE ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 128 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.3 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 625 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
625 m²/s²
0-3 km storm-relative helicity
600 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

685 
WGUS53 KSGF 210919
FFWSGF
MOC009-119-145-211515-
/O.NEW.KSGF.FF.W.0009.220421T0919Z-220421T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
419 AM CDT Thu Apr 21 2022

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Western Barry County in southwestern Missouri...
  Northern McDonald County in southwestern Missouri...
  Southern Newton County in southwestern Missouri...

* Until 1015 AM CDT.

* At 419 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen over portions of the warned area already. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Neosho, Cassville, Seneca, Anderson, Goodman, Purdy, Seligman, 
  Roaring River State Park and Exeter.

This includes the following low water crossings...
  Elkhorn Creek at Highway CC, North Indian Creek at Orchid Drive, 
  Shoal Creek at Farm Road 2110, Hickory Creek at Coler RD and 
  Buffalo Creek at Klondike Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3690 9462 3686 9410 3684 9391 3681 9385
      3650 9375 3650 9408 3658 9409 3664 9426
      3667 9462

FLASH FLOOD...RADAR INDICATED

$$

Lindenberg
3 follow-up statements
816 
WGUS73 KSGF 211138
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
638 AM CDT Thu Apr 21 2022

MOC009-119-145-211515-
/O.CON.KSGF.FF.W.0009.000000T0000Z-220421T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-McDonald MO-Newton MO-
638 AM CDT Thu Apr 21 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT THIS 
MORNING FOR WESTERN BARRY, NORTHERN MCDONALD AND SOUTHERN NEWTON 
COUNTIES...

At 638 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 3 and 5 inches of rain have 
fallen. Flash flooding is ongoing.  Flooded roads have already been 
reported by the Missouri Highway department.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Neosho, Cassville, Seneca, Anderson, Goodman, Purdy, Seligman, 
  Roaring River State Park and Exeter.


This includes the following low water crossings...
  Elkhorn Creek at Highway CC, North Indian Creek at Orchid Drive, 
  Shoal Creek at Farm Road 2110, Hickory Creek at Coler RD and 
  Buffalo Creek at Klondike Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3690 9462 3686 9410 3684 9391 3681 9385
      3650 9375 3650 9408 3658 9409 3664 9426
      3667 9462

FLASH FLOOD...RADAR INDICATED

$$

Lindenberg
113 
WGUS73 KSGF 211240
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
740 AM CDT Thu Apr 21 2022

MOC009-119-145-211515-
/O.CON.KSGF.FF.W.0009.000000T0000Z-220421T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-McDonald MO-Newton MO-
740 AM CDT Thu Apr 21 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT THIS 
MORNING FOR WESTERN BARRY, NORTHERN MCDONALD AND SOUTHERN NEWTON 
COUNTIES...

At 740 AM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms produced heavy rain across the warned area. As much as 
7 inches of rain may have fallen near Goodman with automated gauge 
reports between 3 and 4 inches in the Goodman area. Flash flooding 
is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Neosho, Cassville, Seneca, Anderson, Goodman, Purdy, Seligman and 
  Exeter.

This includes the following low water crossings...
  Elkhorn Creek at Highway CC, North Indian Creek at Orchid Drive, 
  Shoal Creek at Farm Road 2110, Hickory Creek at Coler RD and 
  Buffalo Creek at Klondike Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3690 9462 3686 9410 3684 9391 3681 9385
      3650 9375 3650 9408 3658 9409 3664 9426
      3667 9462

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

GH
552 
WGUS73 KSGF 211507
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
1007 AM CDT Thu Apr 21 2022

MOC009-119-145-211517-
/O.CAN.KSGF.FF.W.0009.000000T0000Z-220421T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-McDonald MO-Newton MO-
1007 AM CDT Thu Apr 21 2022

...FLASH FLOOD WARNING FOR WESTERN BARRY, NORTHERN MCDONALD AND 
SOUTHERN NEWTON COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...

LAT...LON 3690 9462 3686 9410 3684 9391 3681 9385
      3650 9375 3650 9408 3658 9409 3664 9426
      3667 9462

$$

GH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 21, 2:32 AM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 21, 2:32 AM CDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
232 AM CDT Thu Apr 21 2022

Key Messages:

1. Thunderstorm and strong/severe risk today.

2. Warmer temperatures today into Saturday.

3. Windy conditions on Friday.

4. Excessive rainfall risk Saturday into Sunday along a slow
moving cold front.

.SHORT TERM...(Today and tonight)
Issued at 232 AM CDT Thu Apr 21 2022

A frontal boundary was bisecting the area over southern Missouri
and has been the focus for shower and thunderstorm development
during the late evening into the overnight hours. Dew points were
in the mid to upper 50s south of the front with about 1500-2000
j/kg of elevated CAPE. Had some large hail earlier and starting to
see additional scattered convection developing over northeast OK
into southwest MO. Southern MO will be the focus area for
additional convection during the remainder of the overnight into
early Thursday morning. Should gradually see the front lift during
the day with the coverage of convection diminishing over the area.
There is still a risk of some hail with the stronger storms that
can develop with the front in the area and elevated instability.

Highs will be tricky today with the cloud cover and front
beginning to lift northward. Have toned down from the NBM
initialization and gone with more of a CONSSHORT/CONSALl blend for
highs today which is in the low to mid 70s.

By early evening the front will have lifted into the northern
portion of the CWA and the main convection will shift to north of
the area as a low level jet develops over the area. Some
convection will be possible in our northern CWA near the front,
but the higher pops and main severe chances will be north and west
of the area. Higher dewpoints will lift north into the area and
lows tonight will be mild in the low to mid 60s.

.LONG TERM...(Friday through Wednesday)
Issued at 232 AM CDT Thu Apr 21 2022

On Friday, the upper level ridge will be over the area and will
see the surface pressure gradient tighten up over the plains and
western CWA as low pressure over the eastern Rockies and high
plains begins to strengthen. We could see some wind gusts of 35 to
40 mph over the western CWA during the day. We should remain in
the warm sector during on Friday with the warm front well north of
the area. Highs are expected to reach the low 80s over most of the
area. Main convection will remain west of the area.

The dry line will move into the central plains on Friday night,
but again the convection should remain west of the area. Lows will
again be mild with readings in the low to mid 60s.

Convection could start moving into the area later in the day on
Saturday well out ahead of the dryline and cold front. This
feature will be slow to move through the area through early Monday
with a chance of training convection given the upper level flow
aligning with the cold front. This is setting up for an excessive
rainfall event from late Saturday into Monday morning.

A cooler and drier air mass will push in behind the convection on
Monday with highs returning back to the 60s into the middle of
next week. Generally dry conditions are expected after this
weekends system moves through.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1156 PM CDT Wed Apr 20 2022

A rather tricky forecast for this set of TAFS. Convection was
occuring over far southern Missouri out ahead of a warm front that
was situated over northeast Oklahoma. To the north of this front
widespread IFR conditions were found, especially over Kansas and
into portions of Missouri. Through the overnight hours, IFR
conditions will be likely at the TAF sites at times, with much of
the showers/storms mainly to the south of the terminals. These
conditions will prevail into Thursday, before flight conditions
improve for a while. however, more showers and storms will be
possible as the warm front lifts through the area. Cannot rule
out MVFR ceilings once again after 03Z. Confidence with the
details of this forecast is low at this time.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Raberding
Hazardous weather outlook, Apr 21, 2:57 AM CDT, 1 hour 22 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
257 AM CDT Thu Apr 21 2022

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-220800-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
257 AM CDT Thu Apr 21 2022

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited hail risk.
  Limited thunderstorm wind damage risk.
  Limited lightning risk.

DISCUSSION...

  Scattered thunderstorms will be possible near a frontal
  boundary which will be bisecting the area today. Some of the
  stronger storms may produce hail to the size of quarters and
  wind gusts up to 60 mph. The main coverage of storms through
  this morning will be over southern Missouri and southeast
  Kansas. This will shift into central Missouri by tonight as the
  front lifts north.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

  Gusty winds up to 40 mph will also be possible Friday and
  Saturday over southeast Kansas and western Missouri. A cold
  front will move into the area this weekend into early next week
  and will bring additional showers and storms to the area along
  with the increasing potential for heavy rainfall and flooding.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Lindenberg

In the hours before

Special weather statement, Apr 20, 10:44 PM CDT, 5 hours 35 minutes before
Special Weather Statement
National Weather Service Springfield MO
1044 PM CDT Wed Apr 20 2022

MOZ093-101-102-210415-
Barry MO-Newton MO-McDonald MO-
1044 PM CDT Wed Apr 20 2022

...A strong thunderstorm will impact portions of southeastern Newton,
northeastern McDonald and southwestern Barry Counties through 1115 PM
CDT...

At 1043 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Wheaton, or 12 miles northeast of Pineville,
moving east at 30 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Neosho...                         Roaring River State Park...
Big Sugar Creek State Park...     Cassville...
Anderson...                       Goodman...
Seligman...                       Exeter...
Wheaton...                        Butterfield...
Washburn...                       Stella...
Wayne...                          Powell...
Rocky Comfort...                  Ridgley...

This includes Interstate 49 between mile markers 5 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3665 9451 3682 9437 3675 9371 3650 9381
      3650 9406
TIME...MOT...LOC 0343Z 290DEG 26KT 3671 9421

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

ML
Local storm report, Apr 20, 11:12 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1112 PM CDT WED APR 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     HAIL             3 SSW ROCKY COMFORT     36.71N 94.11W
04/20/2022  E0.88 INCH       MCDONALD           MO   PUBLIC

            TIME AND LOCATION ESTIMATED FROM RADAR.

&&

TITUS
Local storm report, Apr 20, 11:50 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 PM CDT WED APR 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 PM     HAIL             WASHBURN                36.59N 93.97W
04/20/2022  U1.00 INCH       BARRY              MO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

TITUS
Local storm report, Apr 20, 11:52 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 PM CDT WED APR 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 PM     HAIL             4 W WAYNE               36.64N 94.03W
04/20/2022  E1.75 INCH       BARRY              MO   PUBLIC

            SOCIAL MEDIA REPORT OF GOLF BALL SIZE HAIL
            ABOUT 8 MILES SSE OF ROCKY COMFORT. TIME
            ESTIMATED FROM RADAR.

&&

TITUS
Special weather statement, Apr 21, 12:23 AM CDT, 3 hours 56 minutes before
Special Weather Statement
National Weather Service Springfield MO
1223 AM CDT Thu Apr 21 2022

MOZ102-103-210600-
Barry MO-Stone MO-
1223 AM CDT Thu Apr 21 2022

...A strong thunderstorm will impact portions of southwestern Stone
and southern Barry Counties through 100 AM CDT...

At 1222 AM CDT, Doppler radar was tracking a strong thunderstorm over
Washburn, or 7 miles southwest of Cassville, moving southeast at 35
mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Roaring River State Park...       Table Rock Lake...
Cassville...                      Shell Knob...
Seligman...                       Exeter...
Washburn...                       Golden...
Emerald Beach...                  Eagle Rock...
Chain-O-Lakes...                  Arrow Point...
Wayne...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3650 9396 3654 9404 3668 9396 3658 9347
      3650 9351
TIME...MOT...LOC 0522Z 295DEG 32KT 3657 9392

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

ML

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 10:44 PM CDTSpecial Weather StatementSGFBarry, McDonald31 min
Apr 20, 10:53 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald52 min
Apr 20, 11:42 PM CDTSevere Thunderstorm WarningSGFBarry, Stone33 min
Apr 21, 12:23 AM CDTSpecial Weather StatementSGFBarry37 min
Apr 21, 12:32 AM CDTSevere Thunderstorm WarningSGFBarry28 min
Apr 21, 4:52 AM CDTDense Fog AdvisorySGFBarton, Benton, Camden, Cedar, Christian, Dade and 18 more5 hr
Apr 21, 7:33 AM CDTAreal Flood AdvisorySGFBarry, Jasper, Lawrence, Newton6 hr
Apr 21, 8:02 AM CDTFlash Flood WarningSGFJasper, Newton7 hr
Apr 21, 9:13 AM CDTAreal Flood WarningSGFMcDonald12 hr
Apr 21, 9:31 AM CDTAreal Flood WarningSGFBarry12 hr
Apr 21, 10:07 AM CDTAreal Flood WarningSGFBarry, McDonald, Newton9 hr
Apr 21, 12:31 PM CDTSpecial Weather StatementSGFBarton44 min
Apr 21, 12:39 PM CDTSevere Thunderstorm WarningSGFBarton51 min
Apr 21, 1:18 PM CDTSevere Thunderstorm WarningSGFBarton, Dade57 min
Apr 21, 2:05 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence40 min
Apr 21, 2:08 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon52 min
Apr 21, 2:12 PM CDTSevere Thunderstorm WarningSGFVernon48 min
Apr 21, 2:39 PM CDTSevere Thunderstorm WarningSGFVernon37 min
Apr 21, 2:48 PM CDTSevere Thunderstorm WarningSGFCedar, Vernon42 min
Apr 21, 3:12 PM CDTSevere Thunderstorm WarningSGFVernon48 min
Apr 21, 3:30 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCedar, Vernon45 min
Apr 21, 3:54 PM CDTSevere Thunderstorm WarningSGFCedar, Vernon51 min
Apr 21, 3:59 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk46 min
Apr 21, 4:14 PM CDTSevere Thunderstorm WarningSGFCedar, Dade46 min
Apr 21, 4:21 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk39 min
Apr 21, 4:51 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk39 min
Apr 21, 4:53 PM CDTTornado WarningSGFDallas, Greene, Polk37 min
Apr 21, 5:25 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDallas, Greene, Polk, Webster50 min
Apr 21, 5:26 PM CDTSpecial Weather StatementSGFPolk34 min
Apr 21, 5:36 PM CDTTornado WarningSGFDallas, Laclede, Polk, Webster24 min
Apr 21, 5:58 PM CDTTornado WarningSGFDallas, Laclede, Webster, Wright47 min
Apr 21, 6:00 PM CDTSpecial Weather StatementSGFDallas30 min
Apr 21, 6:17 PM CDTFlash Flood WarningSGFCedar, Dallas, Polk, Vernon6 hr
Apr 21, 6:39 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright44 min

Nearby

Flash Flood Warnings in Missouri, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.